[A case of agranulocytosis caused by rifampicin during treatment of tuberculous lymphadenitis in a chronic renal failure patient].
Аннотация
A 52-year-old woman was admitted to our hospital because of intermittent high fever and chronic renal failure. Computed tomography of the thorax showed swelling of the paratracheal lymph nodes that was confirmed by gallium scintigraphy. Biopsy of the supraclavicular lymph node on the right side showed necrotizing lymphadenitis with Langhans giant cells surrounded by epithelioid cells. Anti-tuberculosis treatment, including isoniazid, rifampicin, ethambutol, and pyrazinamide was initiated. One month after treatment, the patient developed agranulocytosis (white blood cell [WBC], 2100 cells/microl; neutrophils, 5%) accompanied by severe diarrhea. Bone marrow histology showed poor development of granulocytes, but no atypical cells were observed. Therefore, rifampicin was discontinued, and treatment with granulocyte colony-stimulating factor (G-CSF) was initiated. Subsequently, the white blood cell count and the proportion of neutrophils increased to 12500 cells/microL and 80%, respectively. Rifampicin in the anti-tuberculosis chemotherapy regimen was replaced with levofloxacin. This is a rare case of agranulocytosis caused by rifampicin administered during anti-tuberculosis treatment in a chronic renal failure patient.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.